# SDR AALA202412209608

- Difficulty date: November 2, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,561 hours, 34,417 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRAILING EDGE SUPPORT FITTING AT LEVEL RIB 8 ON LEFT WING. REPLACED SUPPORT FITTING PER  SRM 51-42-11-801.
